Journal article icon

Journal article

QUOTIENTS OF THE COMPLEX BALL BY DISCRETE-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/pjm.1987.130.115
Journal:
PACIFIC JOURNAL OF MATHEMATICS More from this journal
Volume:
130
Issue:
1
Pages:
115-141
Publication date:
1987-11-01
DOI:
EISSN:
0030-8730
ISSN:
0030-8730
Pubs id:
pubs:3419
UUID:
uuid:691cb1d1-b9b2-4a8a-a367-05da7a478985
Local pid:
pubs:3419
Source identifiers:
3419
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP